Solvability of a boundary value problem for a parabolic equation
Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1327-1329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a10,
author = {S. G. Pyatkov},
title = {Solvability of a boundary value problem for a parabolic equation},
journal = {Doklady Akademii Nauk},
pages = {1327--1329},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a10/}
}
S. G. Pyatkov. Solvability of a boundary value problem for a parabolic equation. Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1327-1329. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a10/